A 32-year-old female asked:
Disclaimer

my 18 mon old baby taking amoxicillin suspension but having diarrhea pooping little bit every hour plus swollen eyes n cold hands n feet plz help ?doc

4 doctor answers
Dr. J. Lawrence Dohan
57 years experience Dermatology
STOP AMOXICILLIN: Diarrhea due to antibiotic can be serious. Why on antibiotic??? See Dr today!
Answered on Jan 4, 2017
1
1 thank
Dr. Valerie Hines
17 years experience Pediatrics
More info: I would need more information to help you in more detail. The diarrhea is a common side effect of Amoxicillin, be sure she drink fluids and you can give her yoghurt or a probiotic. Now, if the eye swelling started after starting the Amoxicillin it might be an allergic reaction and I would recommend going to an urgent care. Also, take her temperature. Was she having fevers before?
Answered on Jan 4, 2017
1
1 thank
Dr.
A Verified Doctor answered
A US doctor answered Learn more
See doctor: Amoxycillin can cause diarrhoea , swollen eyes and cold hands and feet could mean child is getting dehydrated due to diarrhoea or an allergic reaction or kidney issue. Please stop amoxycillin and take child to Emergency immediately.
Answered on Jan 4, 2017
Dr. Cynthia Archer
19 years experience Internal Medicine
See doc immediately: Take the baby in to see the pediatrician today as soon as possible, or if the baby seems listless, or unusually fussy, sleepy or is breathing rapidly with belly going in and ribs pushing out in a way you usually do not see go to the emergency room right away. Sometimes eye swelling can be due to a life threatening allergy and dehydration seems very likely. Don't wait, young children dehydrate fast
Answered on Mar 20, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 36-year-old female asked:
Dr. Ki-Hon Lin
25 years experience Orthopedic Surgery
Possible infection: It sounds like you are being treated for an infection of your thumb. An infection is one of the worst case scenarios for a red swollen thumb - at wor ... Read More
A 21-year-old male asked:
Dr. Lori Semel
35 years experience Pediatrics
Unlikely: Augmentin (amoxicillin and clavulanate) (amoxicillin clavulanate ) is notorious for causing stomach upset. Try a lactose free (no dairy diet) for 3-5 ... Read More
A 32-year-old female asked:
Dr. Valerie Hines
17 years experience Pediatrics
How bad are eyes?: The diarrhea is normal from the Amoxicillin, you can give him yoghurt or a probiotic and that can help a little. Use diaper cream also to prevent diap ... Read More
A 35-year-old female asked:
Dr. Clarence Grim
57 years experience Endocrinology
Arthritis: What is the question. Complex history. Please discuss with your Dr. Then come back to us with a question we can answer.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month